# SDR USAA2011021790777

- Difficulty date: January 17, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 33,315 hours, 18,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S4 CHECK - LEVEL 2 GALVANIC CORROSION ON SHEAR PLATE AT FR 69 - FR 70, S23R.  REPLACED SHEAR PLATE AT FR 69 - FR 70, S23R IAW A319 SRM 51-72-11.
